# SDR DL72S001563

- Difficulty date: August 15, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- Aircraft time: 73,429 hours, 57,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK IN LT LOWER TORQUE BOX VERTICAL WEB TOP OF WEB AT STA 1226.  A .5 INCH CRACK IN LT LOWER TORQUE BOX VERTICAL WEB TOP OF WEB AT STA 1214.  REPAIRED PER MM 53-11-0.
